pain after cortisone shot

I had a cortisone injection for TTS yesterday. I am now feeling more symptoms in my foot, more painful than before the shot.

Called podiatrist and he said this can happen and to ice and rest it.

Is this unusual?? Is it from the steroid and when might it subside? Does this resemble "cortisone flare"? It is not tender at the injection site, just all the areas that were hurting before are now MORE painful today, so really got no relief as yet.

Please reply and thanks.

Posted By Melanie on August 10, 2004 at 22:18:10:

This slip-on device is a soft and stretchable Nylon/Lycra® fabric molded with a proprietary gel pad to protect the entire Achilles tendon of the foot by absorbing pressure and friction resulted from rubbing with the surface of the shoe.

[ Follow Ups ] [ Post Followup ] [ Foot Forum ] [ Disclaimer ]
Follow Ups
Post Followup

Name:
E-Mail:

Subject:

Comments:

Optional Link URL:
Link Title:
Optional Image URL:


[ Follow Ups ] [ Post Followup ] [ Foot Forum ] [ Disclaimer ]